See Alike in...

Alike App

Browser

ezabella

643d

i stopped taking most of my medications last week not because i really wanted to if im being honest the meds actually helped but the side effects were bad so they were making my health worse but i guess i dont remember the last time i was off my meds that well we can blame drugs for that ig but now that im off is it normal to take everything out on everyone else's?

    • Downtown_Surround

      643d

      Going off your meds is dangerous, especially if they were helping. Please talk to your doctor about different options in terms of meds, as a team you guys can find meds that work with minimal side effects, or your doctor could wean you off your meds if that’s the best option.

      • ezabella

        643d

        @Downtown_Surround unfortunately the doctor i had just kept changing it and not helping im trying to look for a new doctor at the moment

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion